# SDR ORJA98188

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - O/H EMERGENCY LIGHTS INOP BETWEEN ROWS 18A-21AC, LEFT SIDE.  REMOVED AND REPLACED BATTERIES, OPS CHECK OK.  (M)
